Hello, you have been diagnosed as HIV positive and are on medication where you have developed diarrhea and feel you have lost weight as well. Unexplained chronic diarrhea in HIV infection is due to many possible causes including bacterial (Salmonella, Shigella, hysteria or Campylobacter) and parasite infections and uncommon opportunistic infections such as Cryptosporidiosis, microsporidiosis, Mycobacterium avium complex and viruses like astro, adeno, Rota and cytomegalovirus. In some cases diarrhea may be a side effect of several drugs used to treat HIV or it may simply accompany HIV infection, particularly during primary HIV infection. It may also be a side effect of antibiotics used to treat bacterial causes of diarrhea. (Common - clostridium difficile). In the later stages of HIV infection, diarrhea is thought to be a reflection of changes in the way the intestinal tract absorbs nutrients and may be an important component of HIV related wasting. In view of this, it is better you consult your physician, who has prescribed some medicine for your infection. Hope this helps. Thank you.